MathSciNet Relay Station
MathSciNet bibliographic data
MR2165399 46M20 (16E40 43A20 46H05)
Gourdeau, Frédéric; Johnson, B. E.; White, Michael C. The cyclic and simplicial cohomology of $l^1({\bf N})$. Trans. Amer. Math. Soc. 357 (2005), no. 12, 5097–5113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement